# SDR 9JLA2014013003583

- Difficulty date: January 15, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,889 hours, 2,310 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Stiff
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE & THE GEAR WAS RETRACTED THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED, INDICATING THAT ONE OR MORE OF THE LG WERE NOT IN THE UP POSITION.  THE LG WAS CYCLED SEVERAL TIMES & EACH TIME FAILED TO RETRACT PROPERLY.  THE GEAR WAS EXTENDED & SINCE THE ACFT WAS ABOVE THE MAX LANDING WEIGHT THEY WERE REQUIRED TO BURN OFF FUEL BEFORE LANDING.  EXTENSIVE TROUBLESHOOTING WAS UNABLE TO DETERMINE THE CAUSE OF THE LG FAULT.  FUNCTIONAL CHECKS ON JACKS COULD NOT DUPLICATE THE DISCREPANCY.  A CHECK FLIGHT WAS REQUESTED & THE SAME FAULT WAS REPORTED AFTER THE FLIGHT.  FURTHER TROUBLESHOOTING ONLY FOUND THE LT MLG UNLOCK STIFF.  ALL THE GEAR UP LOCKS WERE CLEANED & LUBRICATED.  THE SECOND CHECK FLIGHT WAS SATISFACTORY.
